# SDR AALA961372

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 460-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER SKIN AT RIGHT STRINGER 14 LAP, FROM STATION 460-1030.  REMOVED FASTENERS, CLEANED AND TREATED SKIN AND INSTALLED NEW FASTENERS PER 53-30-6 FIG 1, PAGE 11.  (M)
